# SDR COMA9630011

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347CA
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet
- Part number: NH2466881
- Condition: Burned
- Location: Rt Engine
- Part time: 5,314 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE INLET HEAT FAILED AND LOWER INLET SECTION IS BURNED.  REPLACED THE FORWARD LOWER INLET.
